I am currently 50 years old, 5’11" and weigh 375 lbs. I’m working on losing weight via low-carb diet and strength training/aerobic exercise. I may have a gastric bypass in the future if non-surgical means are not sufficient.
I’ve been on TRT for six or seven years, most of the time on Androgel (worthless) but via injection for the past two years.
My initial protocol was thru a local clinic and I was getting 230 mg T Cyp once weekly, 1mg Anastrazole, once weekly and 500 IU HCG, once weekly. This gave me the following numbers:
Total T 1203
Free T 31.2
I then switched to another provider who prescribed 50 mg T cyp via injection M-W-F, 300 IU HCG M-W-F and .25mg Anastrazole M-W-F. This gave me the following numbers at 2 months:
Total T 845
Free T 22.7
I wasn’t getting a lot of relief so they upped my T cyp to 60mg M-W-F and left everything else the same. After two months I requested an E2 test and it came back 39.7.
Flash forward several months to December, 2017 and I felt like I had low E2 so over the course of three weeks, I took two .25mg doses weekly, instead of three .25mg doses. A quick test gave the following:
Total T 924
Free T 27.2
At the follow-up appt. my provider recommended I drop the T cyp to 54mg M-W-F, drop the Anastrazole to .25mg twice weekly and keep the HCG the same.
I started this protocol five days ago and this weekend I’ve been dragging…feeling pretty much like I do when my Testosterone is low. My provider said the lowering of the T cyp dose should not affect the benefits I get but that it should have a big impact on lowering E2 levels.
Is this “down” feeling something that is temporary and that is likely to go away once the new dosages settle in? I’m doing an E2 test this morning, just to get a baseline but I don’t think I can follow this protocol if I continue to feel the way I’ve felt the past three days.